Cohomological uniqueness, massey products and the modular isomorphism problem for 2-groups of maximal nilpotency class

Albert Ruiz, Antonio Viruel

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Let G be a finite 2-group of maximal nilpotency class, and let BG be its classifying space. We prove that iteratedMassey products in H*(BG; F2) do characterize the homotopy type of BG among 2-complete spaces with the same cohomological structure. As a consequence we get an alternative proof of the modular isomorphism problem for 2-groups of maximal nilpotency class. © 2012 American Mathematical Society.
Original languageEnglish
Pages (from-to)3729-3751
JournalTransactions of the American Mathematical Society
Volume365
Issue number7
DOIs
Publication statusPublished - 1 Jul 2013

Fingerprint Dive into the research topics of 'Cohomological uniqueness, massey products and the modular isomorphism problem for 2-groups of maximal nilpotency class'. Together they form a unique fingerprint.

Cite this